I been having vivid and horrific nightmares, and its been increasingly getting worse. I do take birth control pills, Junel. I cant find out the cause of the dreams. Is there anything I can do? I ve ...
Im 20 years old five foot one about 135 pounds i have been having frequent nightmares for over ... looked up what can cause it but im not under alot of stress or on a meds so i really dont know what to do ...
My 12mo daughter is on fluclox oral, has been for over 2wks for osteomyelitis in her lower vertebra. I m wondering if the antib s can causenightmares coz it seems in the last couple wks n last couple ...
My uncle who is 90 told me he is having terrible dreams lately. I said maybe it s your meds. He said the only one that changed was for cholesterol. He now takes a liquid instead of a powder and he said it s called Suspensio. I said I would look...
I don t know if this is necessarily a health concern, but its really causing a lot of fear ... having horridly vivid nightmares of death. Im not reading or watching anything of the sort. How do I make ...
I woke up from a nightmare with a bloody nose what would cause this
Thanks for contacting Healthcaremagic.com
Increased Blood pressure during the night mare or a physical trauma by yourself could be the cause here.
does iron deficiency cause acne?
Acne is mostly due to sebaceous gland infections. it has nothing to do with iron deficiency. Yes it is fact that iron deficiency has to be corrected for normal function of our body systems.
I'm wondering if I have an iron deficiency. I feel very tiered all the time. Headaches often and super dizzy. My aunt told me I should just buy ironpills and t
Thank You for contacting HCM.
Its not only iron that causes these symptoms. For further evaluation i need to know your age and following questions:
> Since when you feeling these symptoms?
> Any past history of some disease?
> How is hunger? Do you eat normal as in past?
> Have you noticed change in your skin or eye color?
> what physical activity you perform daily? Any problem in it?